# SDR IPXA2016040101481

- Difficulty date: March 8, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0305513
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 25R AT BS 1321 TO 1341 HAS CORROSION.  R & R LONGERON IAW SRM 51-33-01, PG 30.
